# SDR CALA2009100900611

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 57,603 hours, 12,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON OVERHEAD LEFT OVERWING EXIT DOORS MORE THAN 50 PERCENT OF LIGHTS INOPERATIVE.  REPLACED 15 LAMPS AT EMERGENCY EXIT LIGHT ASSY WHICH WERE BURNED OUT AT LEFT OVERWING EMERGENCY EXIT OVERHEAD.  OPS CHECKS GOOD.
